# SDR UIEA2019013003052

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,378 hours, 16,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 2378
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR EHSI MESSAGE AND WEATHER RADAR STATUS MESSAGE. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01, OPERATION CHECK NORMAL.
